MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL X-SMART IQ HANDPIECE; CONTROLLER, FOOT, HANDPIECE AND CORD

MAILLEFER INSTRUMENTS HOLDING SARL X-SMART IQ HANDPIECE; CONTROLLER, FOOT, HANDPIECE AND CORD
Model Number XSIQEM1HSP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a x-smart iq handpiece stopped running during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction has caused file separation.Since separation of a file could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information received that there was no injury in this event.Investigation results: received = 1x x-smart iq handpiece h105900000000 sn: (b)(6).X-smart iq handpiece sav other start / stop button intermittent defect.Replaced 1x iq handpiece h105900000000.

Brand Name
X-SMART IQ HANDPIECE
Common Device Name
CONTROLLER, FOOT, HANDPIECE AND CORD
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17225118
Report Number8031010-2023-00803
Device Sequence Number20607460
Product Code EBW
UDI-Device IdentifierD716XSIQEM1HPS1
UDI-PublicD716XSIQEM1HPS1
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberXSIQEM1HSP
Device Catalogue NumberH105900000000
Device Lot Number26407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/16/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown